# SDR SIMA961361

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 296 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FYV - FLT 3687 - DURING LANDING ROLL-OUT, CAPTAIN REPORTED GETTING LEFT OVERTEMP, CHIP DETECTOR, AND OIL PRESSURE WARNINGS.  ENGINE SHUT DOWN.  REMOVED AND REPLACED ENGINE.  AIRCRAFT WAS RETURNED TO SERVICE.  PART TOTAL CYCLES, 288.  (X)
